Aa
A
A
A
Close
Depression Community
10.6k Members
745195 tn?1232826866

denubil

i recently got off lexapro and have been expiriencing hell of a time. now the "zaps" are almost gone and i don´t cry everyday, but i have lack of desire for anything, lack of concentration, no joy, no energy, no patience. i live in spain and the doc here prescribed denubil- 180mg heptaminol and 250mg deanol- i am having hard time finding much info on this med on line. does anyone know much ( anything ) about it? side effects, save, what it is used normaly for? any information will be much appreciated.
thank you!
4 Responses
Avatar universal
I've had a hard time as well, Euro pharmaceutical markets are different.  I would speak with your pharmacist - that's probably the easiest way to go.  All the info about Denubil is in spanish. It looks like there is quite a bit.  Deanol seems to be a type of stimulant used for ADD.  I honestly think it's easier for you to a search, try Google.
Avatar universal
That sounds like low grade deppression sneaking in, I get the same way even on some meds. I'm not sure about those drugs you are going on, but normally it takes 4-6 weeks to feel anything. In the mean time, it would be good if you did some self-care. What I mean by that is ensuring you keep a good sleep schedule, don't over sleep , that will make your moods worse. Get out of bed, even if you are feeling rough, lying in bed will make you feel worse. Take a walk, even if it's just to do an errand. Pamper yourself, do something for yourself that you wouldn't normally do. ( I do pedicures now). Don't give yourself high expectations like I have to clean my house by tonight or....,  make them small attainable goals.  You should do this on meds anyways, the meds help you become more balanced so you can retrain yourself to be more functionable!
I hope this helps,
Cheers,
LCC
Depression Community Leader
Avatar universal
Why did you quit Lexapro? Was it not working?
745195 tn?1232826866
thanks to all for writing. yes, looks like denubil is something used to help with concentration. since i live in a strictly "weekends off" country , i won´t be able to get near the pharmacist until mañana... then i will ask. thanks again,
e
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.